# SDR SWAA2022020430132

- Difficulty date: December 12, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 36,191 hours, 21,293 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A651614
- Part serial: 002369
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR LOWER CAM BOX BEAM CRACKED. CRACK IS LOCATED JUST FORWARD OF INBOARD FORWARD LOWER CAM BOX MOUNT BOLT. CRACK IS APPROX. 1 INCH IN LENGTH. / REMOVED AND REPLACED PER AMM 52-41-00. TAG NO: 338998 PN ON: 141A6516-14 SN ON: 000863 PN OFF: SN OFF: 002369
